# SDR DALA12002633128

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY FLOOR PANEL 261FF HAS CORROSION.  REPLACED FLOOR PANEL 261FF WITH NEW FLOOR PANEL 261FF IAW SRM 51-72-11.  FLOOR PANEL INSTALLED ON WORKCARD 2500-6602.
